Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 244, NWS Atlanta, GA

June 25, 20238 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2023, 9:27 PM EDT for 8 counties in Georgia. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2023, 9:27 PM EDT (01:27 UTC)
Expired
Jun 25, 2023, 10:30 PM EDT
In force
63 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crisp County, GA, Dodge County, GA, Dooly County, GA, Laurens County, GA, Pulaski County, GA, Telfair County, GA, Wheeler County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 78 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2023-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1070 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2023-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1070 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1406 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

189 
WUUS52 KFFC 260127
SVRFFC
GAC081-091-093-175-235-271-309-315-260230-
/O.NEW.KFFC.SV.W.0244.230626T0127Z-230626T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
927 PM EDT Sun Jun 25 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Laurens County in central Georgia...
  Dodge County in central Georgia...
  Southeastern Pulaski County in central Georgia...
  Telfair County in central Georgia...
  Wilcox County in central Georgia...
  Southern Dooly County in central Georgia...
  Wheeler County in central Georgia...
  Crisp County in central Georgia...

* Until 1030 PM EDT.

* At 927 PM EDT, severe thunderstorms were located along a line
  extending from near Cedar Grove to near Union to near Georgia
  Veterans Memorial St Pk, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cordele, McRae, Eastman, Vienna, Abbeville, Alamo, Helena, Lumber
  City, Rochelle, Glenwood, Milan, Arabi, Pineview, Rhine, Scotland,
  Chauncey, Pitts, Jacksonville, Union and Towns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.
!** weakened.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3178 8303 3181 8314 3185 8318 3185 8361
      3180 8361 3180 8380 3184 8386 3185 8394
      3193 8392 3207 8398 3215 8334 3238 8272
      3233 8275 3230 8266 3229 8267 3226 8264
      3203 8261 3197 8254 3192 8268 3178 8289
TIME...MOT...LOC 0127Z 334DEG 31KT 3227 8281 3209 8331 3201 8392 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Albright
2 follow-up statements
780 
WWUS52 KFFC 260156
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
956 PM EDT Sun Jun 25 2023

GAC093-175-235-260206-
/O.CAN.KFFC.SV.W.0244.000000T0000Z-230626T0230Z/
Laurens GA-Pulaski GA-Dooly GA-
956 PM EDT Sun Jun 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAURENS...
SOUTHEASTERN PULASKI AND SOUTHERN DOOLY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3178 8303 3181 8314 3185 8318 3185 8361
      3180 8361 3180 8380 3184 8386 3185 8394
      3191 8392 3198 8331 3218 8263 3203 8261
      3197 8254 3192 8268 3178 8289
TIME...MOT...LOC 0156Z 334DEG 31KT 3209 8271 3191 8321 3183 8382 

$$

GAC081-091-271-309-315-260230-
/O.CON.KFFC.SV.W.0244.000000T0000Z-230626T0230Z/
Dodge GA-Telfair GA-Wilcox GA-Wheeler GA-Crisp GA-
956 PM EDT Sun Jun 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTH CENTRAL DODGE...TELFAIR...SOUTHERN WILCOX...SOUTHERN
WHEELER AND SOUTHERN CRISP COUNTIES...

At 956 PM EDT, severe thunderstorms were located along a line
extending from near Jordan to near Browning to near Arabi, moving
southeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cordele, McRae, Abbeville, Alamo, Helena, Lumber City, Rochelle,
Glenwood, Milan, Arabi, Rhine, Scotland, Pitts, Jacksonville, Towns,
Horse Creek Wma, Spring Hill, China Hill, Raines and Double Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3178 8303 3181 8314 3185 8318 3185 8361
      3180 8361 3180 8380 3184 8386 3185 8394
      3191 8392 3198 8331 3218 8263 3203 8261
      3197 8254 3192 8268 3178 8289
TIME...MOT...LOC 0156Z 334DEG 31KT 3209 8271 3191 8321 3183 8382 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Albright
487 
WWUS52 KFFC 260220
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1020 PM EDT Sun Jun 25 2023

GAC081-091-271-309-315-260230-
/O.EXP.KFFC.SV.W.0244.000000T0000Z-230626T0230Z/
Dodge GA-Telfair GA-Wilcox GA-Wheeler GA-Crisp GA-
1020 PM EDT Sun Jun 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DODGE...
TELFAIR...SOUTHERN WILCOX...SOUTHERN WHEELER AND SOUTHERN CRISP
COUNTIES WILL EXPIRE AT 1030 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3178 8303 3181 8314 3185 8318 3185 8361
      3180 8361 3180 8380 3184 8386 3185 8394
      3191 8392 3198 8331 3218 8263 3203 8261
      3197 8254 3192 8268 3178 8289
TIME...MOT...LOC 0220Z 334DEG 31KT 3159 8243 3141 8292 3133 8353 

$$

Albright

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:06 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 25, 8:06 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
806 PM EDT Sun Jun 25 2023

...New 00Z Aviation Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 338 PM EDT Sun Jun 25 2023

The MCS that has been discussed over the last several days has
transpired and is currently making its way through Tennessee while
thunderstorms are also beginning to fire across northern Alabama. As
is typical for summertime convective complexes, guidance has had
quite varying solutions on its evolution. While considerable
uncertainty has plagued this forecast over the last couple of days,
strong enough signals in the trends have given some degree of
confidence that the areas along and north of I-85 will incur the
most impacts from the MCS this afternoon and evening before it
fizzles out over central Georgia. While the best instability is to
our west, SBCAPE around 1000-2000 J/kg across north and west Georgia
(with a few pockets above 2000 J/kg over far northwest Georgia),
DCAPE over 1000 J/kg, and 700-500mb lapse rates over 6.5 C/km will
result in concerns over damaging wind gusts up to 60 mph and quarter
sized hail in the strongest storms this afternoon and evening. SPC
has appropriately placed the areas along and north of I-85 in a
Slight Risk for severe storms with a Marginal Risk extending further
southeast between I-85 and a line from Stewart County to Warren
County. At the time of writing, a Severe Thunderstorm Watch has been
issued for several counties in North Georgia where additional
counties downstream may be added depending on how the severe
threat evolves.

While it remains to be seen how the round of thunderstorms this
afternoon and evening will play out exactly, there is growing
confidence that the next push during the early morning hours could
produce isolated showers and thunderstorms during the morning
commute for the metro areas. As the front continues to make its way
further south throughout the day, areas primarily along and south of
I-85 tomorrow afternoon could see strong to severe thunderstorms
with the metro Atlanta area remaining on the northern fringe of the
potential thunderstorm activity tomorrow. Instability tomorrow
afternoon will be favorable to support updrafts with widespread 1500-
2000 J/kg of SBCAPE over the forecast area and lapse rates again
trending between 6.5-7.5 C/km. For now, nearly the entire CWA with
the exception of a small area in northwest Georgia is included in a
Marginal Risk for severe storms on Monday where damaging wind gusts
and quarter sized hail will again be the primary hazards. While
confidence has increased in the potential for isolated to scattered
showers and storms tomorrow, have limited PoPs to a high end chance
as recent trends have backed off on widespread coverage.

KAL

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 338 PM EDT Sun Jun 25 2023

As the long term period begins on Tuesday, an amplified mid level
ridge will be positioned over the central CONUS, extending as far
north as southern Canada. An occluded low pressure system will also
be centered over the Great Lakes, with troughing extending south and
east along the Atlantic coast. This synoptic setup will keep Georgia
underneath northwesterly flow aloft between these two features. On
Tuesday, the cold front extending from the aforementioned low will
sink into south-central Georgia, while surface high pressure
meanwhile builds into the eastern CONUS. While there is not expected
to be much impact on high temperatures behind the front (with
afternoon highs reaching into the upper 80s to low 90s on Tuesday),
dewpoints are expected to drop into the low 60s across north
Georgia. Chances for isolated to scattered showers and thunderstorms
are expected to be confined to central Georgia, closest to the
frontal boundary, on Tuesday afternoon.

Dewpoints will be fairly low for this time of the year on Wednesday,
but temperatures will begin to gradually warm, with afternoon highs
a couple of degrees warmer than Tuesday. Mid-range guidance
indicates that that a couple of disturbances traversing the NW flow
could move through the Deep South, which could help support
thunderstorm development in spite of the relatively dry surface
conditions. At this time, PoPs remain low on Wednesday as these
disturbances are progged to stay to the west of Georgia and
subsidence of drier air aloft will also serve to limit diurnally-
driven convection. However, remember that the northwesterly upper
flow will remain active through the end of the week, and is
notorious for surprises this time of the year that are not well-
resolved by synoptic models.

Low-level ridging will build eastward into the forecast area on
Thursday and Friday, pushing the old frontal boundary back to the
north as a warm front and continuing the warming trend through the
end of the period. By the end of the work week and into the weekend,
high temperatures are forecast to range from 5-10 degrees above
climatological normals. Temperatures are currently anticipated to be
hottest on Friday afternoon - in the upper 90s across the majority
of the area. Furthermore, heat index values during this time could
reach or exceed Heat Advisory criteria, especially in central
Georgia. With these hot temperatures and dewpoints recovering into
the upper 60s to low 70s, better coverage of diurnally-driven
thunderstorms will be favored late in the week and going into next
weekend.

King

&&

.AVIATION...
(00Z TAFS)
Issued at 741 PM EDT Sun Jun 25 2023

Winds will move back to the W to SW quickly as thunderstorms
continue south away from ATL. TSRA will remain until around 01Z BKN
deck around 5kft likely in place behind it for a bit before it
may begin to scatter out. Forecast gets challenging for the
morning. MVFR cigs expected in the morning hours ahead of cold
front. Unclear if storms will be able to reform after line that
moved through the evening. Winds tomorrow will be stronger after
front passes, W from 8-13 kts with gusts that could reach 20 kts
or higher.

//ATL Confidence...00Z Update...
Medium confidence in TSRA and morning cigs. High all others.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  69  90 /  20  50  30   0
Atlanta         71  89  71  90 /  30  50  30   0
Blairsville     64  84  61  82 /  50  40  30   0
Cartersville    68  90  67  90 /  40  50  20   0
Columbus        72  91  73  93 /  40  50  40  20
Gainesville     70  88  69  87 /  30  40  30   0
Macon           72  92  72  93 /  50  50  40  10
Rome            69  92  67  91 /  50  40  10   0
Peachtree City  69  90  69  91 /  30  50  30  10
Vidalia         73  92  74  92 /  50  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...KAL
LONG TERM....King
AVIATION...Lusk
Hazardous weather outlook, Jun 25, 8:43 PM EDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
843 PM EDT Sun Jun 25 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270045-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
843 PM EDT Sun Jun 25 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for portions of central
Georgia until 1 AM EDT.

A large cluster of thunderstorms is positioned roughly across a
line from Columbus to Macon, extending northward towards Augusta,
and will continue moving southward this evening. Some storms
embedded within this cluster will be strong to severe. The primary
severe weather hazards would be damaging wind gusts and hail.
Frequent lightning and locally heavy rain can also be expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Another round of thunderstorms is expected on Monday ahead of and
along a cold front. Some storms may become strong to severe,
capable of producing damaging wind gusts, frequent lightning, and
locally heavy rainfall.

Isolated thunderstorms will be possible in the afternoon and
evening Thursday and Friday, followed by scattered thunderstorms through
Saturday.

Hot and humid conditions Thursday through Saturday will lead to
heat index values over 100 degrees across the majority of the
area, and over 105 degrees in portions of central Georgia. If
spending time outdoors, be sure to stay hydrated, wear lightweight
clothing, and take plenty of time to rest.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jun 25, 8:52 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
852 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     Tstm Wnd Dmg     2 E Wesley Church       32.66N 84.29W
06/25/2023                   Taylor             GA   Amateur Radio

            Tree down at Old Wire Bridge Road near Timms
            Creek Road.

&&

KAL
Local storm report, Jun 25, 8:54 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
854 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Tstm Wnd Dmg     Manchester              32.86N 84.62W
06/25/2023                   Meriwether         GA   Public

            Several trees reported down across much of
            southern Meriwether County.

&&
Special weather statement, Jun 25, 9:06 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
906 PM EDT Sun Jun 25 2023

GAZ085-086-097-098-111-112-260130-
Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
906 PM EDT Sun Jun 25 2023

...Strong thunderstorms will impact portions of southeastern Laurens,
northwestern Emanuel, Treutlen, southeastern Johnson, north central
Wheeler and northwestern Montgomery Counties through 930 PM EDT...

At 906 PM EDT, a line of strong thunderstorms was along a line
extending from Kite to Scott to near Rentz, and moving south at 35
mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dublin, Swainsboro, Soperton, Adrian, Summertown, Nunez, Tarrytown,
Kite, Lothair, Covena, Cedar Grove, Modoc, Rockledge, Norristown,
Barnhill, Minter, Dellwood, Zaidee, Gillis Springs and Orland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3255 8229 3228 8255 3220 8289 3250 8294
      3260 8270 3277 8239 3274 8223
TIME...MOT...LOC 0106Z 343DEG 30KT 3271 8253 3256 8269 3242 8293

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Albright
Local storm report, Jun 25, 9:23 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
923 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Tstm Wnd Dmg     5 WSW Tate              34.38N 84.47W
06/25/2023                   Pickens            GA   Public

            Multiple trees down on Mitchell Rd and Upper
            Bethany Rd.

&&
Special weather statement, Jun 25, 9:25 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
925 PM EDT Sun Jun 25 2023

GAZ086-098-112-113-260200-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
925 PM EDT Sun Jun 25 2023

...Strong thunderstorms will impact portions of northwestern Toombs,
Emanuel, Treutlen and Montgomery Counties through 1000 PM EDT...

At 925 PM EDT, a line of strong thunderstorms was along a line
extending from Modoc to near Lothair to Cedar Grove, and moving
southeast at 30 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Soperton, Mount Vernon, Vidalia, Twin City, Stillmore,
Oak Park, Ailey, Higgston, Garfield, Summertown, Nunez, Tarrytown,
Lothair, Covena, Modoc, Canoochee, Norristown, Barnhill and Dellwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3255 8203 3254 8204 3256 8208 3252 8215
      3242 8219 3235 8225 3234 8224 3215 8243
      3208 8262 3213 8263 3216 8261 3229 8264
      3230 8271 3233 8275 3239 8272 3282 8225
      3280 8221 3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 0125Z 326DEG 24KT 3266 8234 3238 8263 3227 8286

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Albright
Local storm report, Jun 25, 9:26 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
926 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     Tstm Wnd Dmg     Wrightsville            32.73N 82.72W
06/25/2023                   Johnson            GA   Emergency Mngr

            Multiple trees reported down in
            Wrightsville.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:09 PM EDTSpecial Weather StatementFFCCrawford, Houston, Macon, Peach, Taylor, Twiggs36 min
Jun 25, 8:18 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more42 min
Jun 25, 8:27 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Crawford, Dodge, Dooly, Houston and 7 more48 min
Jun 25, 8:29 PM EDTSpecial Weather StatementFFCJefferson, Johnson31 min
Jun 25, 8:46 PM EDTSpecial Weather StatementFFCJohnson29 min
Jun 25, 8:53 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Macon, Marion, Muscogee, Schley, Stewart and 3 more52 min
Jun 25, 8:58 PM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Houston, Laurens and 2 more47 min
Jun 25, 9:06 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen24 min
Jun 25, 9:25 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Treutlen35 min
Jun 25, 9:57 PM EDTSpecial Weather StatementFFCMontgomery, Toombs33 min
Jun 26, 4:07 AM EDTSpecial Weather StatementFFCTowns, Union23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.